# SDR DHL2003804776

- Difficulty date: February 11, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7075T6
- Condition: Cracked
- Location: Fuselage
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. SERVICE DOOR- AFT LOWER JAMB CORNER CRACKED 1.562 STA. 190.000. PERFORMED MAJOR REPAIR IAW SRO8530021 , REMOVED FASTNERS IAW SRM 51-1-20D PG. 21 CUT - OUT DAMAGED AREA IAW DWG SR8530021. FABRICATED FILLER AND DOUBLER (7075T6 .063 &TRIPLER (7075T6.080) IAW DRAWING SR08530021. CLEANED TREATED AND PRIMED FILLER ,DOUBLER & TRIPLER IAW SRM 51-1-8B. INSTALLED FILLER , DOUBLER AND TRIPLER WITH NEW FASTNERS IAW DWG SR08530021 , SRM 51-1-20D PG. 9 , SRM51-1-15 PG. 1.
